Hiroyuki Yamane






My homepage is moved to 



A workshop I organized pdf file

以前の授業のプリント Prints of My Lectures in the 1st semester in 2004, 04-Senkei-1 file

04-Senkei-2 file

04-Senkei-3 file

04-Senkei-4 file

04-Senkei-5 file

04-Senkei-6 file

04-Senkei-7 file

Machigai file

correction file

renritsu file

renritsu2 file

My Note: Yamane, H., Relations of small rank affine superalgebras the pdf-file

Yamane, H., A direct proof of of Commutation relations of Uq sl(2)^(1) the pdf-file

My Recent Publication: Yamane, H., A Serre-type theorem for the elliptic Lie algebras with rank => 2, Publ. RIMS, Kyoto Univ., 40 (2004), 441-469 the pdf-file

Yamane, H., A central extension of Uq sl(2|2)^(1) and R-matrices with a new parameter, J. Math. Phys. 44 (2003), no. 11, 5450--5455

Yamane, H., Representations of a Z/3Z-quantum group, Publ. RIMS, Kyoto Univ., 43 (2007), 75-93

I. Heckenberger, H. Yamane, A generalization of Coxeter groups, root systems, and Matsumoto's theorem, Mathematishe Zeitschrift, 259 (2008), 255-276, math.QA/0610823

I. Heckenberger, F. Spill, A. Torrielli, H. Yamane, Drinfeld second realization of quantum affine superalgebras of D^{(1)}(2,1;x) via the Weyl groupoid, RIMS Kokyuroku Bessatsu B8 (2008), 171-216, arXiv:0705.1071

My Preprint:

I. Heckenberger, H. Yamane, Drinfel'd doubles and Shapovalov determinants, preprint arXiv:0810.1621

H. Yamane, A Serre-type theorem for the elliptic Lie algebras and superalgebras with rank more than or equal to two, the pdf-file

revised the pdf-file

thirdly-revised the pdf-file

H. Yamane, Iwahori-Hecke type algebras associated with Lie superalgebras A(m,n), B(m,n), C(n) and D(m,n), submitted to RIMS Kokyuroku Bessatsu, the pdf-file